| || |
- 1 Post By LarryWayneH
Off suboxone for 28 days-major side effects
Off suboxone for 28 days-major side effects
Hi everyone, my heart goes out to all that are trying to get off of suboxone. do not give up as i never thought i could do it. i was on it for 2 1/2 years and on norco for the 3 years prior to the suboxone.
i am 28 days off and feel like ********. deep cough, sneezing, asthma, exhaustion, 5 hours of sleep nightly, are just a few of side effects.
is there anyone out there who has been off for 3 or 4 months and can tell me if this is common? what are the most common withdrawal symtoms that i will feel?
thanks for any help.
Hang in there
I've been on subs for a year and I'm sorry to say this but your post scares the sh@#$it out of me. What was your dosage for most of that 2 1/2 years? I know you'll get through it....you have to have faith.
Originally Posted by shelley2977
I am 49 days off suboxone, and I know what your talking about - and it gets better. It feels hard right now, I know it feels like things should be better by now - but just give yourself more time - it gets better everyday -
I know the exhanstion you speak of and the sneezing and coughing - they get better, suboxone is... well its different and IMHO harder to quit. But it does get better, just give yourself more time and more healing. Work out, drink fluids, eat, eat like crazy - your body needs nourtishment more than anything.
Being 28 days - you can do this - keep going. Its very hard to break at the start but I swear it gets better.
Last edited by matt4848; 08-19-2009 at 04:11 AM.
thanks for the support
matt, thanks so much for the suppport. i have been eating like crazy and in fact gained 14 pounds in the 30 days.
for the newcomer who has been on for 2 years i do not mean to scare you. i was on 8mg in the beginning ( 2 1/2 yrs ago)but i got myself down to 1 mg for almost 6 or 7 months before going into a rehab for 14 days. they took me off right away so maybe that is why i am having these side effects.
i do not miss the suboxone one bit. my life has changed drastically. i have energy and now i laugh more.i have no doubt that suboxone is the devil.
i know this to shall pass, all the bad stuff. i have lots of joint pain too. i am 52 and a recent cancer surviver so i might have some other issues that the normal person might not have.
they have a taper plan here and i suggest you start cutting down. i don't really think anyone needs to be on 10 or 15mg of suboxone. i think doctors do not know how to prescribe it. just my opinion. my doc would have had me stay on for the rest of my life if he could have. he refused to help me get off of the ********.
again, matt thanks so much for letting me know it will get better. i needed to read that.
regards to all and god bless everone who is trying to get clean.
Last edited by ddcmod; 02-09-2015 at 04:59 AM.
Day 17 here. Still can't sleep to save my life! Anyone know when the sleep returns? I feel better everyday but can't get my required sleep to maintain my job.
This is my first post on here, so I'm not even sure you'll get this... Day 17!? That's awesome! I'm only on day 4 off suboxone, and I feel like complete >>>>. One thing that I have found that will help me sleep at night is Xanax. It may just be 4 or 5 hours, but hey, sleep is sleep. Let me know how you're doing! I have no clue how to start a new thread, or I'd start one myself.
Hey! My name is Anna and I jumped off 1mg subs 37 days ago. It was not easy,but I am here to tell you it does get better. Exercise exercise exercise! It will get your natural endorphins going and make you feel good! I use B complex sublingual too,and I find it helps with anxiety and malaise. I also found a Perscription for conlonidine invaluable for sleep and that restless anxious feeling! I was only on for 2 months,so it may take you a bit longer than me,but you should be turning a corner very soon. Congrats on getting clean and beating the BEAST!
Hey Anna, that's amazing that you've made it this far! Definitely gives me hope in my time of need. I was on suboxone for about 2 years, 4mg a day up until 4 days ago. This morning at 6am was 4 days exact. My biggest w/d symptom this far is zero energy. I can't take it much longer I feel like. No one in my family knows about my situation, so I'm fighting this battle alone. Not to mention I just found out a week ago today that I'm pregnant. I should be happy about this, but my energy and depression levels being so low is keeping me from motivating myself to push through. I've tried the "healthy foods" to boost energy levels, but weirdly, it seems to make my depression worse. Any advice for me?
Prenatal and b complex vitamin! And lots of protein. I drank boost and ensure in the beginning when I was really nauseous. The b complex sublingual seems to help the most for me,though. I'm also taking those gummy multivitamins,too congrats on the new baby! You can do this! It's a hard road,but it's worth the journey. Just think,when your baby is born you will be sober and FREE!
Hey Melody! I'm 18 weeks pregnant and I have 3 weeks in off of subs. It gets better. Just think of you're lil bean. Is it worth taking the chance that when your baby is born you have to watch them go through withdrawal and that u did it? I couldn't handle that. So why not now? I'd rather deal with withdrawal now instead of having 2 kids to deal with going through it. I still don't have energy and still have stomach issues but it gets better everyday. I find that day 10 was my magic number for finally feeling like a human and forcing myself to do stuff. Congrats on your pregnancy! ! Its such a blessing to be a parent.
After 12 years of the insanity of painkiller addiction i got the scare of my life after i found out the DEA was investigating me for Dr shopping and selling pills. It was all B.S. as i had informed my family physician that i was just not getting cooperation from my pain clinic Dr's and was constantly in a state of post acute withdrawal syndrome. So he would help me out by bridging me a few norcos or vicodins until the creeps at the clinic filled my new scrips. At that time 21/2 years ago i was on 3 30 mg of ms contin and 7 10/325 percocets per day. Insane i know but it still wasn't enough. So i was waiting for the jack booted thugs of the DEA to break my door down so i found a Dr who could prescribe suboxone. Well, $500 per month for a scrip of sub and 4 sessions with a counselor. I did that for 4 months then found a ghetto Dr that would do it for $150 per month. Two years on sub, 8mg to start then tapered down to practically nothing then stopped all together. God dang it's been hard. Just ridiculous. The creepy crawly skin, sneezing, coughing, depression and the damn insomnia. I am at day 28 off subs. It is getting better ever so slightly each day but i fear i won't feel "normal" till Christmas at this rate. However, the silver lining is that food tastes better, my emotions are returning, my short term memory is vastly improving and i'm enjoying music again after many years. Suboxone works to get ppl off of opioids but you MUST get off of it asap after. The FDA approved Suboxone after only a 12 week trial so it is not a well studied or understood drug for long term use. If you have decided to quit please be patient and take care of your body. Eat well, exercise, talk to your Dr about getting some clonodine and even a low dose of tramadol to help with the restless leg syndrome and nervy crawling skin that makes it so difficult to go on. If you can get past the first week or two you should feel like you CAN make it although it will still feel awful. Fortunately, each day seems to get just a little bit better so it gives you hope that you WILL beat this thing. I am praying for all of you to rid yourselves of this tenacious drug. God Bless you in your recovery. Please don't give up. If i can do it then you can too! Peace......
hi my name is Bette,
I jumped off sub 7 months ago.
i jumped from 0.125mg
after skip days
I followed the taper many of us have done that is posted on here..
For me sub allowed me to get my life in order..
I stayed on it 9 months by choice..
drs definitely prescribe way to much..
my taper and jump was almost pain free..
once in awhile a few issues but I am 58 so it could just be age..
I came from high dose methadone for 10 years
so sub for me was a life saver..
much easir to taper..
Sub is very strong and even jumping from 1mg is tough..
I was able to work through it all.
it gets better all the time..
freedom is worth what ever issues that come up.
I used the supplements on the Thomas Receipe on here minus the benzo and still take most of them..
Eat really healthy now
melatonin or tylenol pm for sleep when I cant
lots of water and healthy protein drinks..
it can take up to 2 years to get our brain back to fucntioning the way they were intended..
It will happen
it will pass..
rockin it clean